# SDR COEA2017052642923

- Difficulty date: May 26, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572501212
- Condition: Corroded
- Location: Frm 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE 28 BETWEEN STRINGERS 20L - 21L HAS CORROSION ON THE AFT SURFACE.  REPAIRED IAW PCETS-2355/17.
